helen-louise (baratron) wrote,
helen-louise
baratron

And TMI.

Forgot to take my 37.5 mg Efexor tablet yesterday, and as the worst that happened was a mild headache, have decided to officially drop the dosage to 150 mg. As a result extreme digestive TMI has been occurring. Fortunately, if this is anything like when I went from 225 mg --> 187.5 mg, it'll only last 36 hours or so and I'll have stopped exploding by tomorrow. Just as well, seeing as my plans for Wednesday involve 6.5 hours on an aeroplane!

My PMS this month was "interesting". It wasn't anywhere near pre-mood stabiliser levels, and it wasn't even at pre-antidepressant levels - but I very definitely had PMS with the irritable screaming at someone one minute and wanting to burst into tears the next. It wasn't nice. I remember premenstrual dysphoric disorder and psychosis, and I Do Not Want to go back there, thankyouvermuch. Will be keeping an eye on this to see whether more carbamazepine is needed.

Also, last Friday I had such bad period pain that after teaching my student, I went back to bed. And me, the person who never falls asleep in the daytime unless I'm sick, zonked out for 4 hours. Until I woke up needing more dihydrocodeine. Ugh. Wondering whether my period PAIN has been controlled at all by Efexor. It seems weird, except that SNRIs are prescribed for various types of pain now... Eternally grateful that this month's menstrual cycle was 24 days not 29 days, so I had the intense ill while at home and not while in the US seeing Freezepop :)
Tags: better living with modern pharmacology, drugs being annoying, icky girlstuff
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment